The g-Drazin inverse of the sum in Banach algebras

被引:3
|
作者
Chen, Huanyin [1 ]
Sheibani, Marjan [2 ]
机构
[1] Hangzhou Normal Univ, Dept Math, Hangzhou, Peoples R China
[2] Womens Univ Semnan Farzanegan, Semnan, Iran
来源
LINEAR & MULTILINEAR ALGEBRA | 2022年 / 70卷 / 01期
关键词
g-Drazin inverse; multiplicative property; additive property; perturbation; Banach algebra; INVERTIBILITY; COMMUTATIVITY; ELEMENTS;
D O I
10.1080/03081087.2019.1710102
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
Let has g-Drazin inverse if there exists such that<g New additive results for the g-Drazin inverse in a Banach algebra are presented. These extend the main results of Deng and Wei (J. Math. Analysis Appl., 379(2010), 313-321) and Wang et al. (Filomat, 30(2016), 1185-1193).
引用
收藏
页码:53 / 65
页数:13
相关论文
共 50 条